# SDR CAL950600

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: EMSE299
- Condition: Discharged
- Location: Lt Overwing
- Part time: 1,691 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 0012 - LAX - THE EMERGENCY LIGHTS WOULD NOT TEST DURING A PREFLIGHT CHECK.  MAINTENANCE FOUND THE L-1 DOOR AND LEFT OVERWING BATTERY PACKS INOPERATIVE.  THE FORWARD CENTER BATTERY CHARGER WAS ALSO FOUND INOPERATIVE.  BOTH OF THE BATTERY PACKS AND THE BATTERY CHARGER WERE REMOVED AND REPLACED.  OPERATION OF THE EMERGENCY LIGHTS CHECKED GOOD.  (M)
